Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: hypertensive experiences? ayrity

Posted by LLL on July 25, 2002, at 13:50:19

In reply to Re: hypertensive experiences? ayrity, posted by SLS on July 25, 2002, at 7:22:38

I'm unaware of Parnate causing "spontaneous increases in hypertentsion" without diet/drug violations. Can you please provide the source of your information?
Thanks


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LLL thread:75408
URL: http://www.dr-bob.org/babble/20020725/msgs/113690.html